# SDR 97ZZZX5042

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19SW
- Make and model: Piper PA-34-200
- Aircraft serial: 347250119
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Bolt
- Part number: 67041
- Condition: Loose
- Location: Mlg Mount
- Part time: 7,650 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE MLG TRUNNION MOUNTING BOLTS LOOSE ON THEIR BRACKETS.  THIS LOOSENING CAUSES THE HOLES IN THE WING SPAR TO ELONGATE.  SUBMITTER STATED THEY HAVE FOUND THE BOLTS LOOSE REGULARLY ON ALL OF FLEET PA28R AND PA34 AIRCRAFT.
